# SDR AALA202309250109

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 38,526 hours, 16,333 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR AFT LEFT RED PLASTIC COVER MISSING. INSTALLED HEAT SHRINK ON LEFT AFT GIRT BAR. PER AARD 25-66-00-4.
